# SDR DALA2021091605547

- Difficulty date: September 13, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 67,675 hours, 26,721 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 663 Rbl32-35
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1946582) DURING INSPECTION FOUND CRACK IN 663 BULKHEAD RBL 32 TO RBL 35, APPROX WL 160. ACCOMPLISHED REPAIR ON 663 BULKHEAD RBL 32 TO RBL 35 APPROX WL 160 PER B737 SRM 57-10-10-1A-2.
